Golbabai, Ahmad, Panjeh Ali Beik, Samaneh. (1394). Bernoulli matrix approach for matrix differential models of first-order. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), 77-89.
Ahmad Golbabai; Samaneh Panjeh Ali Beik. "Bernoulli matrix approach for matrix differential models of first-order". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3, 1, 1394, 77-89.
Golbabai, Ahmad, Panjeh Ali Beik, Samaneh. (1394). 'Bernoulli matrix approach for matrix differential models of first-order', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 3(1), pp. 77-89.
Golbabai, Ahmad, Panjeh Ali Beik, Samaneh. Bernoulli matrix approach for matrix differential models of first-order. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 3(1): 77-89.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.